# SDR GLBA2014011600371

- Difficulty date: January 15, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 34,800 hours, 44,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  MX FOUND THE LT AFT SKIN DENTED AT BS 446 BETWEEN STRINGERS 11-12L.  REPAIREDS IAW EO 14-1900-53-005.
